# SDR SWAA2025032496715

- Difficulty date: February 16, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 40,423 hours, 19,207 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON WEB LOCATED BTW BS 277 TO BS 294.5 RBL 1 WL 208.1 AT FWD GALLEY AREA 2025-139192<[01] REPLACED WEB AND FASTENERS LOCATED BTW BS 277 TO BS 294.5 RBL 1 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400 SHEET 20 REV -;[02] CORRECTED STEP 1 REPLACED WEB AND FASTENERS LOCATED BTW BS 277 TO BS 294.5 RBL 1 WL 208.1 AT FWD GALLEY AREA IAW B737-800 SRM 51-40-02; SRM 51-10-02 Ï¿½TEM 9 AND DWG 141A5400 SHEET 20 REV -  SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
